# SDR DALA2020092903191

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 50,014 hours, 33,528 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CUSTOMER BOARDING, THE CABIN CREW NOTICED SMOKE IN THE CABIN.  THE AIRCRAFT WAS DEPLANED NORMALLY THROUGH THE MAIN CABIN DOOR AND JET BRIDGE.  CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE APU WAS LEAKING OIL AND REPLACED THE APU.  A DUCT BURNOUT WAS ACCOMPLISHED.  THE AIRCRAFT HAS RETURNED TO SERVICE.
